# SDR FDEA201301030010

- Difficulty date: January 3, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,463 hours, 20,702 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR EICAS ALERT AFTER LANDING.  DOOR APPEARED CLOSED TO GROUND PERSONNEL.  FOUND L-1 DOOR DOOR WARNING SENSOR TO BE OUT OF ADJ  IAW AMM 52-71-00-5.  ADJ L-1 DOOR WARNING SENSOR IAW AMM 52-71-00-5.  CYCLED L1 DOOR NUMEROUS TIMES WITH  NO FAULTS NOTED.  ACFT OK FOR SERVICE.
